# SDR UALA2010042601388

- Difficulty date: April 23, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 69,661 hours, 20,197 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: Door 3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R CANNOT CLOSE, UPPER AFT GUIDE FITTING IS DAMAGED, UPPER AFT GUIDE ROLLER HITS FITTING ON SIDE AND ROLLER IS DAMAGED.  FOUND GUIDE ARM BRG WORN.  REPLACED GUIDE ARM AND UPPER AFT LATCH BRG.  BLENDED DMG ON GUIDE FITTING. RIGGED DOOR IAW AMM. DOOR OPERATION AND SLIDE OPERATION NORMAL.
